Haemorrhagic diathesis attributed to warfarin poisoning

Canadian Medical Association journal · 1955 · vol. 72(10) , pp. 769–70 · PMID:14364441 · PMC1825873
Other OA: closed
📄 Open PDF View on PubMed
⚙ AI-generated summary by qwen3.7-flash, 2026-08-31 ⓘ

This paper describes a case of haemorrhagic diathesis attributed to warfarin poisoning, without providing specific findings or linking the condition to endometriosis or adenomyosis.

One-sentence paraphrase of the abstract; not a substitute for reading it. No clinical advice. How this works

My notes (saved in your browser only)

MeSH descriptors

Hemorrhagic Disorders Insecticides Warfarin Coumarins Coumarins Hemorrhagic Disorders Insecticides

Citation neighborhood (no data yet)

We don't have any in-corpus citations linked to this paper yet. The paper's references may be in our DB but unresolved to ``paper_id`` (resolution happens at ingest when the cited DOI matches a row we already have). Run the cross-source citation reconcile pass to retry.

Source provenance

europepmc
last seen: 2026-10-25T09:32:14.900964+00:00
pubmed
last seen: 2026-10-08T21:02:01.755765+00:00